# SDR DALA2014092305177

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 42,448 hours, 14,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN CABIN FLOORBEAM STABILIZATION STRAP IN AFT CARGO CEILING AT BS 1380, RBL 45.  CUT OUT DAMAGE IAW SRM.  FABRICATED FILLER AND STRAP, PERMANENT REPAIR REF SRM.
